# SDR DALA2025080405830

- Difficulty date: August 4, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N580DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11819
- Aircraft time: 5,176 hours, 1,357 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5080 - ATO - AT 35KTS DUE TO A LEFT FORWARD OVERWING EXIT OPEN MESSAGE. CORRECTIVE ACTION: SECURED DISLODGED EXIT HANDLE COVER FLAP. (LP 7470087)
